Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having irregular spotting, after normal periods, cramps, back ache, muscle ache, are sexually active

I had my period on the 26th of march till the 30th march then 10 days later on roughly the 4th till the 7th April i had some slight spotting. At the same time i had some very light cramps, hardly anything! the cramps are still carrying on from the 4th only slightly and now and then. I woke up on the 11th April to some very slight spotting and this carried on till the 13th April. On the 11th i also woke up with some lower back ache and bottom/top leg muscle ache which felt like i had pulled something. Me and my partner are very sexually active.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
As you have spotting and irregular bleeding, you need to get pap smear done and USG abdomen to check for endometrial thickness, you may need to get D&C done. consult your gynecologist for further management.

have a good health

Dr. Lohit
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor